Alert archive / Washington / High Wind Watches in 2010

High Wind Watch 2, NWS Spokane, WA

July 11, 20104 counties in Washington

NWS Spokane, WA issued this high wind watch at Jul 11, 2010, 3:01 AM PDT for 4 counties in Washington. It took effect at Jul 12, 2010, 11:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 11, 2010, 3:01 AM PDT (10:01 UTC)
In effect from
Jul 12, 2010, 11:00 AM PDT
Expired
Jul 11, 2010, 11:08 AM PDT
In force
Issued by
NWS Spokane, WA

Counties Adams County, WA, Chelan County, WA, Douglas County, WA, Grant County, WA

The radar

The Spokane radar (KOTX), 149 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2010-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2010-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3254 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

532 
WWUS76 KOTX 111001
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
301 AM PDT SUN JUL 11 2010

...HIGH WINDS POSSIBLE IN THE WENATCHEE AREA...SOUTHERN WATERVILLE
PLATEAU...AND MOSES LAKE AREA...

.A STRONG COLD FRONT WILL MOVE ACROSS THE REGION MONDAY MORNING.  
EXPECT STRONG WINDS TO DEVELOP BEHIND THE FRONT AS COOLER AIR 
FLOODS INTO THE REGION AND A STRONG JET STREAM DESCENDS UPON THE 
CASCADES.  WINDS WILL BEGIN TO STRENGTHEN MONDAY MORNING...PEAK IN 
THE LATE AFTERNOON ON MONDAY...THEN DECREASE MONDAY EVENING.

WAZ034-041-044-111815-
/O.NEW.KOTX.HW.A.0002.100712T1800Z-100713T0500Z/
MOSES LAKE AREA-WENATCHEE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...WENATCHEE...CHELAN...ENTIAT...CASHMERE...WATERVILLE...
MANSFIELD
301 AM PDT SUN JUL 11 2010

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. 

* WINDS: SUSTAINED WEST TO NORTHWEST OF 25 TO 35 MPH...WITH 
  GUSTS BETWEEN 40 AND 55 MPH.

* TIMING: WINDS WILL PEAK BETWEEN 1 PM AND 8 PM.

* LOCATIONS INCLUDE: WENATCHEE...CHELAN...ENTIAT...CASHMERE...
  WATERVILLE...MANSFIELD...MOSES LAKE...EPHRATA...OTHELLO...
  QUINCY

* IMPACTS: MOTORISTS SHOULD BE PREPARED FOR REDUCED VISIBILITY DUE 
  TO BLOWING DUST...ESPECIALLY ON INTERSTATE 90 BETWEEN VANTAGE 
  AND MOSES LAKE. BLOWING DUST WILL ALSO BE A POTENTIAL HAZARD ON 
  THE HIGHWAYS AND COUNTY ROADS AROUND WATERVILLE... MANSFIELD...AND 
  WINTHROW.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS 
UP TO 58 MPH MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. 

&&

$$
1 follow-up statement
052 
WWUS76 KOTX 111808
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1108 AM PDT SUN JUL 11 2010

...STRONG WINDS LIKELY ACROSS MUCH OF THE UPPER COLUMBIA BASIN MONDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE REGION MONDAY MORNING.
EXPECT STRONG WINDS TO DEVELOP BEHIND THE FRONT AS COOLER AIR
FLOODS INTO THE REGION AND A STRONG JET STREAM DESCENDS UPON THE
CASCADES.  WINDS WILL BEGIN TO STRENGTHEN MONDAY MORNING...PEAK
IN THE LATE AFTERNOON ON MONDAY...THEN DECREASE MONDAY EVENING.

WAZ034-041-044-120215-
/O.UPG.KOTX.HW.A.0002.100712T1800Z-100713T0500Z/
/O.NEW.KOTX.WI.Y.0008.100712T1800Z-100713T0600Z/
MOSES LAKE AREA-WENATCHEE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...WENATCHEE...CHELAN...ENTIAT...CASHMERE...WATERVILLE...
MANSFIELD
1108 AM PDT SUN JUL 11 2010

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* WINDS: SUSTAINED WEST TO NORTHWEST OF 25 TO 35 MPH...WITH GUSTS
  BETWEEN 45 AND 50 MPH.

* TIMING: WINDS WILL PEAK BETWEEN 1 PM AND 8 PM. LESS GUSTY WINDS
  WILL ALSO BE EXPERIENCED THIS AFTERNOON AND EARLY EVENING. 

* LOCATIONS INCLUDE: WENATCHEE...CHELAN...ENTIAT...CASHMERE...
  WATERVILLE...MANSFIELD...MOSES LAKE...EPHRATA...OTHELLO...
  QUINCY

* IMPACTS: MOTORISTS SHOULD BE PREPARED FOR REDUCED VISIBILITY DUE
  TO BLOWING DUST...ESPECIALLY ON INTERSTATE 90 BETWEEN MOSES LAKE
  AND VANTAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE  DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ032-033-035-120215-
/O.NEW.KOTX.WI.Y.0008.100712T1800Z-100713T0600Z/
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...CLARKSTON...POMEROY...PULLMAN...
COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...
RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
1108 AM PDT SUN JUL 11 2010

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY. 

* WINDS: SUSTAINED WEST TO NORTHWEST OF 25 TO 35 MPH...WITH GUSTS
  AROUND 45. 

* TIMING: WINDS WILL PEAK BETWEEN 2 PM AND 7 PM.

* LOCATIONS INCLUDE: LIND...RITZVILLE...POMEROY

* IMPACTS: MOTORISTS SHOULD BE PREPARED FOR REDUCED VISIBILITY DUE
  TO BLOWING DUST...ESPECIALLY ON INTERSTATE 90 FROM RITZVILLE
  WEST TOWARDS MOSES LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE
   DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this high wind watch went out at Jul 11, 2:55 AM PDT, 6 minutes earlier.

Area forecast discussion, Jul 11, 2:55 AM PDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
255 AM PDT SUN JUL 11 2010

.SYNOPSIS...
TODAYS TEMPERATURES WILL BE ABOVE AVERAGE...BUT BIG CHANGES WILL
ARRIVE ON MONDAY AS A STRONG COLD FRONT MOVES THROUGH THE PACIFIC
NORTHWEST. MONDAY WILL BE WINDY AND NOTICEABLY COOLER. THE GUSTY
WINDS WILL HAVE THE POTENTIAL TO CAUSE PROBLEMS WITH BLOWING
DUST...ESPECIALLY IN PORTIONS OF THE COLUMBIA BASIN MONDAY
AFTERNOON. WINDS SHOULD SUBSIDE MONDAY EVENING...AND THE REST OF
THE WEEK WILL BE DRY WITH TEMPERATURES CLIMBING BACK TO NORMAL OR
SLIGHTLY ABOVE NORMAL BY THE END OF THE WEEK.

&&

.DISCUSSION...

...WINDY DAY EXPECTED MONDAY WITH GUSTS TO 50 MPH POSSIBLE FOR
WENATCHEE...MOSES LAKE...WATERVILLE PLATEAU...

TODAY AND TONIGHT...EASTERN WASHINGTON AND NORTHERN IDAHO CAN
EXPECT ANOTHER DAY OF ABOVE AVERAGE TEMPERATURES...BEFORE BIG
CHANGES ARRIVE ON MONDAY. EARLY MORNING WATER VAPOR IMAGERY SHOWS
WELL DEFINED UPPER LEVEL JET MAX FLATTENING THE RIDGE THE COAST OF
BRITISH COLUMBIA. THE 00Z GFS SUGGESTS THAT MUCH OF THE MOMENTUM
ASSOCIATED WITH THIS JET MAX WILL BE ABSORBED BY THE RIDGE THIS
MORNING...BUT THE LONGWAVE TROUGH OVER THE GULF OF ALASKA WILL
DESCEND INTO BRITISH COLUMBIA. BY 12Z MONDAY...THE CENTER OF THE
500MB LOW WILL BE OVER NORTHERN BC...AND THE AXIS OF THE 250 MB
JET WILL BE DESCENDING SOUTHWARD TOWARD WASHINGTON STATE.

FOR TODAY...MOST PLACES CAN EXPECT TO BE A FEW DEGREES WARMER
THAN YESTERDAY. AS THE UPPER RIDGE CONTINUES TO FLATTEN...SOME MID
AND HIGH CLOUDS CAN BE EXPECTED TODAY. CLOUDS WILL NOT BE AS
PROLIFIC AS THEY WERE YESTERDAY...ESPECIALLY OVER THE
COLVILLE....SANDPOINT... AND PRIEST LAKE AREAS. THESE SPOTS SHOULD
EXPERIENCE THE MOST SIGNIFICANT WARM UP COMPARED TO YESTERDAY. THE
NAM PERFORMED WELL YESTERDAY...GENERATING CONVECTION OVER FAR
NORTHEAST WASHINGTON AND EXTREME NORTH IDAHO. THE NAM KEEPS THE
BULK OF THE SURFACE BASED CONVECTIVE SHOWERS NORTH AND EAST OF THE
SPOKANE FORECAST AREA THIS AFTERNOON AND EVENING. SOME OF THE
MOUNTAINS NORTH AND EAST OF BONNERS FERRY COULD EXPERIENCE A BRIEF
THUNDERSTORM LATE THIS AFTERNOON OR EARLY THIS EVENING...BUT
ACTIVITY SHOULD BE LESS IMPRESSIVE THAN YESTERDAY'S CONVECTION.
/GKOCH

...A STRONG PACIFIC STORM WILL MOVE INTO THE REGION MONDAY BRINGING
THE POTENTIAL FOR STRONG WINDS. A HIGH WIND WATCH HAS BEEN
ISSUED...

MONDAY...A COOL PACIFIC TROUGH WHICH IS CURRENTLY MOVING ACROSS THE
GLFAK WILL DROP SOUTH INTO SOUTHERN BC/NORTHERN WA BRINGING A
DRASTIC COOL DOWN ALONG WITH WINDY CONDITIONS. ALONG WITH BREEZY
WINDS ASSOCIATED WITH THE COOLER...STABLE AIR PRESSING DOWN TO THE
VALLEY FLOORS... WINDS WILL BE INCREASING LARGELY DUE TO A STRONG
PRESSURE GRADIENT OF NEARLY 15MB SETTING UP BTWN PORTLAND-
KALISPELL BTWN A DEEP LOW IN SOUTHERN ALBERTA AND WARM HIGH OFF
THE COAST. ADDITIONALLY...A 120KT JET STREAK DIGGING DOWN THE
WESTERN PERIPHERY OF THE TROUGH WILL MOVE OVER THE CASCADES AND
COLUMBIA BASIN. WHILE WE WILL NOT FEEL THESE 120KT WINDS
DIRECTLY...HIGH MOMENTUM AIR (40-50KTS) UNDER THIS JET WILL HAVE
THE POTENTIAL TO MIX TO THE SFC. WHERE WE ARE PARTICULARLY
CONCERNED IS THE WENATCHEE VALLEY...WATERVILLE PLATEAU...AND
WESTERN REACHES OF THE COLUMBIA BASIN INCLUDED MOSES LAKE AND
EPHRATA. THERE IS A STRONG SIGNATURE VIA THE NAM12 OF A STABLE
LAYER DEVELOPING MONDAY AFTN JUST ABOVE THE CASCADE CREST. NOT
ONLY DOES THIS CREATE A TUNNELING OF WINDS OVER THE CASCADE
CREST...BUT ALSO SETS UP AN ENVIRONMENT CONDUCIVE FOR MOUNTAIN
WAVES AND ROTORS...SOME WHICH COULD BREAK DOWNSTREAM FROM THE
CREST ACROSS THE LOCATIONS WHICH HAVE BEEN PLACED IN A WATCH. THE
GOOD NEWS IS THAT MODEL WINDS WITHIN THE STABLE LAYER ARE
GENERALLY LESS THEN 45 KTS...WHICH IS A GOOD INDICATOR AT THIS
TIME ON GUST POTENTIAL. OF THE MOUNTAIN WAVES WERE TO BREAK...THEY
DO HAVE THE POTENTIAL FOR MIXING TO THE SFC ENHANCING WHAT MODEL
FORECAST SPEEDS ARE. THE STRONG WINDS WILL BE IMPACTING MUCH OF
THE FORECAST AREA BUT THE STRONGEST WINDS SHOULD FOCUS FROM THE
EAST SLOPES TO THE SPOKANE AREA INCLUDING THE PALOUSE AS WELL AS
EXPOSED RIDGE-TOPS. RECREATIONISTS IN THE CASCADES SHOULD PLAN ON
DANGEROUS WINDS IF CLIMBING/HIKING ABOVE 6000 FEET.

THE SYSTEM WILL BRING ITS PUNCH MONDAY AFTERNOON WITH WINDS
EXPECTED TO DECREASE THROUGH THE EVENING INTO THE NIGHT. WITH 85H
TEMPERATURES FALLING INTO THE SINGLE DIGITS...EXPECT A COOL
NIGHT...ESPECIALLY OVER THE SHELTERED NORTHERN VALLEYS. THE TROUGH
WILL CONTINUE TO DOMINATE THE REGION TUESDAY KEEPING TEMPERATURES
WELL BELOW NORMAL. WINDS WILL BECOME BREEZY IN THE AFTERNOON BUT
REMAIN WELL SHORT OF MONDAY'S SPEEDS.

WEDNESDAY THROUGH SUNDAY...THE FORECAST LOOKS UN-EVENTFUL AT THIS
TIME WITH A DRY W/NW FLOW SETUP ACROSS THE REGION ALLOWING A SLOW
RETURN TO SEASONAL TEMPERATURES. WEAK SHORTWAVES TRAVERSING
WESTERN CANADA WILL BRING A SMALL INCREASE IN WINDS AT TIMES BUT
LITTLE IN THE WAY OF ANY PRECIPITATION OUTSIDE A FEW SHOWERS
HUGGING THE BORDER. /SB

&&

.AVIATION...
VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGH 06Z MON AS UPPER
LEVEL RIDGE TEMPORARILY REBUILDS OVER THE INLAND NW. THE RIDGE WILL
ENSURE DRY CONDITIONS...HOWEVER W-E PRESSURE GRADIENTS WILL BUILD
DURING THIS PD WITH BREEZY SW-W WINDS EXPECTED AT MOST SITES AFT
21Z. ONLY OTHER ISSUE IS SMOKE FROM FIRE ABOUT 12 MILES NW OF KEAT.
WITH INVERSIONS BECOMING STRONGER OVERNIGHT AND WINDS TURNING
INCREASING NNW WITH TIME...SOME COULD TEMPORARILY IMPACT THE KEAT
TAF LATE TONIGHT AND INTO SUN MORN BEFORE THE INVERSION LIFTS.
FORECASTING SMOKE IS NEVER TERRIBLY EASY ESPECIALLY FOR A NEW FIRE
SO CONFIDENCE IS FAIRLY LOW ABOUT HOW BAD THE VSBYS COULD GET. WE
WILL GO WITH 6SM FOR NOW BUT POTENTIAL IS ALWAYS PRESENT FOR WORSE
THAN EXPECTED CONDITIONS. FX

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        89  62  77  48  73  50 /   0   0   0   0   0   0
COEUR D'ALENE  87  61  76  49  70  49 /   0   0   0   0  10  10
PULLMAN        86  56  77  43  70  45 /   0   0   0   0   0   0
LEWISTON       95  64  85  52  78  54 /   0   0   0   0   0   0
COLVILLE       94  61  78  46  76  49 /  10  10  10  10  10  10
SANDPOINT      84  58  74  45  69  44 /  10  10  10  10  10  10
KELLOGG        84  57  72  46  67  46 /  10  10   0   0  20  20
MOSES LAKE     97  65  79  51  81  53 /   0   0   0   0   0   0
WENATCHEE      96  67  75  56  79  56 /   0   0   0   0   0   0
OMAK           96  59  77  49  79  51 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)...EAST
     WASHINGTON NORTHEAST (ZONE 686)...EAST WASHINGTON NORTHERN
     COLUMBIA BASIN (ZONE 673)...EAST WASHINGTON OKANOGAN/METHOW
     VALLEYS (ZONE 684)...EAST WASHINGTON SOUTH CENTRAL CASCADE
     VALLEYS (ZONE 676).

     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING MOSES
     LAKE AREA...WATERVILLE PLATEAU...WENATCHEE AREA.

&&
Hazardous weather outlook, Jul 10, 12:49 PM PDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
1249 PM PDT SAT JUL 10 2010

IDZ002-003-026-027-WAZ031>036-041>044-112000-
COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
1249 PM PDT SAT JUL 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TODAY TEMPERATURES WILL ONCE AGAIN BE WELL ABOVE AVERAGE WITH
HIGHS IN THE UPPER 80S TO MID 90S.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDY CONDITIONS ARE EXPECTED ON MONDAY...AS A STRONG SUMMER COLD
FRONT MOVES THROUGH THE AREA. EXPECT WINDS OF 20 TO 30 MPH WITH
GUSTS TO 40 MPH DURING MONDAY AFTERNOON AND EVENING.

IDZ001-004-WAZ037-038-112000-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
1249 PM PDT SAT JUL 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 11:08 AM PDTWind AdvisoryOTXAdams, Asotin, Chelan, Douglas, Garfield, Grant and 6 more35 hr
Jul 11, 2:54 PM PDTRed Flag WarningOTX31 hr

Nearby

High Wind Watches in Washington, 2010Every high wind watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.